MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC IDESIGN RS; EXCIMER LASER SYSTEM

AMO MANUFACTURING USA, LLC IDESIGN RS; EXCIMER LASER SYSTEM
Model Number G301
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 09/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had surgery on september 8, 2022 and was overcorrected on both eyes.Right eye (od) - idesign manifest refraction (mr) -2.96 +0.52 x 29, mr -2.91 +.25 x 10 20/20 best corrected visual acuity (bcva).Left eye (os) - idesign mr -2.93 +0.18 x 172, mr -3.16 sph.20/20 bcva.Enhancement done on december 22, 2022 for left eye only.Idesign mr +2.54 +1.45 x 0, mr +1.84 +1.00 x 10.Physician adj -0.50.As of (b)(6) 2023 the patient was seeing 20/30 uncorrected visual acuity (ucva), they have not done an mr on the patient.While the od was not enhanced, the current mr is +1.25 +.50 x15 with 20/20 bcva.However, the patient wears a contact lens (cl) and only sees 20/30 with the cl.Patient declined an enhancement on the od.The patient does appear to have a good bit of higher order aberrations (hoas) in both eyes.The idesign se for the os was -2.84 and the eff blur was 4.14 d.Pre-op k¿s for the os were 45.30/46.57 x168 and after the enhancement were measuring 39.30/41.90 x175.No additional information was provided.This report is for the idesign.A separate report will be filed for the excimer laser.
 
Additional Manufacturer Narrative
Device evaluation: an application support manager (asm) visited site and provided surgery support.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
IDESIGN RS
Common Device Name
EXCIMER LASER SYSTEM
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
1700 e st andrew place
santa ana, CA 92705
7142478552
MDR Report Key16710650
Report Number3012236936-2023-00892
Device Sequence Number16556431
Product Code LZS
UDI-Device Identifier05050474651432
UDI-Public(01)05050474651432
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P930016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG301
Device Catalogue Number0110-3450
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Initial Report FDA Received Date04/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCIMER LASER SN 3669
Outcome Attributed to Adverse Event Required Intervention;
Patient Age21 YR
Patient SexFemale